Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 13, NWS Shreveport, LA

November 1, 20134 counties in Texas

NWS Shreveport, LA issued this river flood warning at Nov 1, 2013, 1:22 PM CDT for 4 counties in Texas. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Nov 1, 2013, 1:22 PM CDT (18:22 UTC)
Expired
Nov 5, 2013, 8:48 AM CST
In force
4 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Anderson County, TX, Cherokee County, TX, Houston County, TX, Trinity County, TX

The radar

The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Alto (ATOT2).

Action stage
15.5 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08032500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WGUS44 KSHV 011822
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
122 PM CDT FRI NOV 1 2013

TXC001-073-225-455-021822-
/O.NEW.KSHV.FL.W.0013.131101T1822Z-131105T1200Z/
/ATOT2.1.ER.131101T1030Z.131102T0000Z.131104T0000Z.NO/
122 PM CDT FRI NOV 1 2013

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM FRIDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY THIS
  FRIDAY EVENING.  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.  MOVE LIVESTOCK TO HIGHER GROUND.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
5 follow-up statements
585 
WGUS84 KSHV 020120
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CDT FRI NOV 1 2013

TXC001-073-225-030120-
/O.EXT.KSHV.FL.W.0007.000000T0000Z-131105T0000Z/
/NCST2.1.ER.131031T1734Z.131102T0000Z.131104T0600Z.NO/
820 PM CDT FRI NOV 1 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 PM FRIDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...EXPECT LITTLE CHANGE THROUGH SATURDAY MORNING AS THE
  RIVER CONTINUES TO CREST NEAR 14.5 FEET.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-030120-
/O.CON.KSHV.FL.W.0013.000000T0000Z-131105T1200Z/
/ATOT2.1.ER.131101T1030Z.131102T0600Z.131104T0000Z.NO/
820 PM CDT FRI NOV 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM FRIDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY 
  EARLY SATURDAY MORNING.  THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.
* IMPACT...AT 18.0 FEET...EXPECT MODERATE FLOODING OF THE HEAVILY
  WOODED FLOODPLAIN.  BOAT RAMPS AND PICNIC AREAS WILL BE COMPLETELY
  INUNDATED.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
762 
WGUS84 KSHV 021835
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
135 PM CDT SAT NOV 2 2013

TXC001-073-225-031835-
/O.EXT.KSHV.FL.W.0007.000000T0000Z-131105T0200Z/
/NCST2.1.ER.131031T1734Z.131102T0230Z.131104T0800Z.NO/
135 PM CDT SAT NOV 2 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1230 PM SATURDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.  ALSO THE NECHES RIVER CRESTED AT 14.5 FEET 
  DURING FRIDAY EVENING NEAR NECHES TEXAS.
* IMPACT...MINOR LOWLAND FLOODING.

&&
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-031835-
/O.CON.KSHV.FL.W.0013.000000T0000Z-131105T1200Z/
/ATOT2.1.ER.131101T1030Z.131101T2230Z.131104T0000Z.NO/
135 PM CDT SAT NOV 2 2013

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM SATURDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...EXPECT LITTLE CHANGE THROUGH SUNDAY MORNING AS THE RIVER
  CRESTS NEAR 17 FEET.
* IMPACT...AT 16.0 FEET...BOAT RAMPS AND PICNIC AREAS NEAR THE RIVER 
  WILL BEGIN TO FLOOD.  RANCHERS SHOULD MOVE CATTLE AND EQUIPMENT 
  NEAR THE RIVER TO HIGHER GROUND.

&&
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
860 
WGUS84 KSHV 031808
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CST SUN NOV 3 2013

TXC001-073-225-041808-
/O.EXT.KSHV.FL.W.0007.000000T0000Z-131105T0300Z/
/NCST2.1.ER.131031T1734Z.131102T0230Z.131104T0900Z.NO/
1208 PM CST SUN NOV 3 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1130 AM SUNDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY
  WOODED FLOODPLAIN.  RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN 
  THE RIVER BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND.

&&
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-041808-
/O.CON.KSHV.FL.W.0013.000000T0000Z-131105T1200Z/
/ATOT2.1.ER.131101T1030Z.131101T2230Z.131104T0000Z.NO/
1208 PM CST SUN NOV 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 AM SUNDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS SUNDAY EVENING.
* IMPACT...AT 16.0 FEET...BOAT RAMPS AND PICNIC AREAS NEAR THE RIVER 
  WILL BEGIN TO FLOOD.  RANCHERS SHOULD MOVE CATTLE AND EQUIPMENT 
  NEAR THE RIVER TO HIGHER GROUND.

&&
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
883 
WGUS84 KSHV 040113
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 PM CST SUN NOV 3 2013

TXC001-073-225-050113-
/O.CON.KSHV.FL.W.0007.000000T0000Z-131105T0300Z/
/NCST2.1.ER.131031T1734Z.131102T0230Z.131104T0900Z.NO/
713 PM CST SUN NOV 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR NECHES TEXAS.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 PM SUNDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY.
&&
LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-050113-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-131106T0600Z/
/ATOT2.1.ER.131101T1030Z.131101T2230Z.131104T1800Z.NO/
713 PM CST SUN NOV 3 2013

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE NECHES RIVER NEAR ALTO TEXAS.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 AM SUNDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EARLY AFTERNOON.

&&
LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$
035 
WGUS84 KSHV 051448
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
848 AM CST TUE NOV 5 2013

TXC001-073-225-455-051518-
/O.CAN.KSHV.FL.W.0013.000000T0000Z-131107T1200Z/
/ATOT2.1.ER.131101T1030Z.131101T2230Z.000000T0000Z.NO/
848 AM CST TUE NOV 5 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR ALTO.
* AT 6:30 AM TUESDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL TO NEAR 15 FEET BY THURSDAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Nov 1, 10:24 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Nov 1, 10:24 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1024 AM CDT FRI NOV 1 2013

.DISCUSSION...
HIGH PRESSURE AND SUNNY SKIES PREVAIL ACROSS REGION. RAPID WARMING
AS VERY STEEP SFC BASED INVERSION THIS MORNING AS SEEN ON SHV 12Z SOUNDING
DISAPPEARS. EXPECT AROUND 15 DEGREE WARMING FROM THE 10 AM TEMPS
UNDER THESE CONDITIONS...WITH AFTN HIGHS MAINLY IN THE MID TO
UPPER 70S. NO UPDATE NEEDED./VII/

&&

.AVIATION...
NO AVIATION CONCERNS ARE EXPECTED THROUGH THE TAF PERIOD...AS VFR
CONDITIONS WILL PREVAIL. SKC WILL CONTINUE OVER MUCH OF THE
AREA...ALTHOUGH SOME ELEVATED CIGS BETWEEN 8-12KFT MAY AFFECT THE
NRN SECTIONS OF SW AR THIS EVENING AS AN UPPER TROUGH MOVES THROUGH
THE AREA. THIS TROUGH WILL ALLOW FOR A SECONDARY COLD FRONT TO SHIFT
SE THROUGH THE AREA TONIGHT...REINFORCING THE COOL AND DRY AIR MASS
ALREADY IN PLACE. WSW WINDS 4-7KTS TODAY WILL BECOME NW WITH THE
FROPA LATER TONIGHT. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  49  69  43  68 /   0   0   0   0  10
MLU  76  46  69  42  67 /   0   0   0   0  10
DEQ  74  40  67  35  66 /   0   0   0   0  10
TXK  76  47  66  41  66 /   0   0   0   0  10
ELD  75  44  67  38  66 /   0   0   0   0  10
TYR  77  49  69  41  68 /   0   0   0   0  10
GGG  77  48  69  40  69 /   0   0   0   0  10
LFK  79  46  73  41  70 /   0   0   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Nov 1, 11:46 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT FRI NOV 1 2013

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-021700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1146 AM CDT FRI NOV 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AFTER A BREAK FOR THE UPCOMING WEEKEND...SHOWERS AND THUNDERSTORMS
WILL RETURN TO THE REGION FOR THE MIDDLE OF NEXT WEEK. ANY SEVERE
WEATHER THREAT THAT MAY ACCOMPANY THIS STORM SYSTEM IS TOO
UNCERTAIN TO MENTION AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH
TONIGHT.

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 11:13 PM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler60 hr

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.